# SDR 2002UALA00334

- Difficulty date: March 2, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 41,459 hours, 21,490 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN STRINGER 3R GOUGED ON INSIDE CHANNEL.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED STRINGER SPLICE.
